# SDR AALA20160705002

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 47,990 hours, 23,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TO AT 80 KTS ACCT WHEEL NOT TURNING LIGHT ILLUMINATED.  ACCOMPLISHED REJECTED TAKE OFF INSPECTION IAW MCM 05-91-27, AND PERFORMED TRANSDUCER FUNCTION CHECK IAW AMM 32-43-02-201. OPERATIONS CHECK NORMAL AND PERFORMED ANTI-SKID BITE TEST IAW AMM 32-43-00. THE AIRCRAFT WAS GROUNDED.
